# SDR YENA2022120901230

- Difficulty date: December 7, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N975JT
- Make and model: Airbus A321-231
- Aircraft serial: 07520
- Aircraft time: 21,922 hours, 7,164 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1652, MCO-BOS.  ODOR / FUMES BELOW 10,000' DESCENT, DIRTY SOCK ODOR IN COCKPIT.   BELOW 25000' , OIL / ELECTRIC ROW 30-32, 2 MINUTES.  PERFORMED LEVEL B DECONTAMINATION OF THE ECS. NO ODOR/FUME AT THIS TIME.  A/C IS OK FOR SERVICE REF AMM 21-00-00-615-801.
